# SDR CA020408006

- Difficulty date: March 11, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 2,072 hours
- Engine: Lyc O320A2B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 22041
- Condition: Sheared
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE TAKEOFF RUN ON ICE THE AIRCRAFT CROSSED OVER SOME SMALL SNOWMOBILE TRACKS. WHEN THE AIRCRAFT BECAME AIRBORNE THE RIGHT SKI SEPARATED. THE SKI, STILL ATTACHED BY THE SAFETY WIRE, FLAILED AROUND CAUSING SUBSTANTIAL DAMAGE TO THE BELLY AND RT STRUTS. EVENTUALLY THE FORWARD SAFETY WIRE FAILED AND THEN SWUNG AROUND TO BECOME LODGED BEHIND THE LT SKI, BUT NOT BEFORE STRIKING THE REAR FUSELAGE AND DAMAGING THE FABRIC AND REAR BULKHEADS. SUBSTANTIAL AIRCRAFT DAMAGE UPON LANDING AND RESULTING GROUND LOOP.
